# SDR RRXA003778

- Difficulty date: July 25, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: DOUGLAS
- Condition: Corroded
- Location: Fs340-440 L27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMGE TO THE "B" PIT FLOOR PANEL AT STA 340-440 AND L27, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PANEL IAW DC-8 SRM 51-1-4 AND 53-2-0 FIG 1F.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
